Equate Allergy Relief Loratadine Tablets 10 mg, Antihistamine, 60 Count

Equate Allergy Relief Loratadine Tablets 10 mg, Antihistamine, 60 Count
Model: S21082E/61272
Brand: Equate
(1803)
2 stores
1 Products

Product Details

Compare to Claritin Tablets active ingredient. With non-drowsy allergy relief from Equate Loratadine Tablets 10 mg, you can stop sniffling and enjoy spring without the dreaded symptoms of seasonal allergies. Pet dander, mold or dust? No problem. One dose provides all day, 24-hour relief of sneezing, runny nose, itchy or watery eyes, and itchy throat or nose from indoor or outdoor allergens. The active ingredient is loratadine 10 mg, a powerful antihistamine in original prescription strength. Get allergy relief without the sleepiness. These tablets will not cause drowsiness when taken as directed. For adults and children 6 years and over. This allergy product is gluten free.

Active Ingredient: The active ingredient is Loratadine 10 mg, an antihistamine. Compare to the active ingredient in Claritin 24 Hour Allergy Relief: One dose of Equate Allergy Relief works for a full 24 hours to relieve your aggravating allergy symptoms Original Prescription Strength: Get strong symptom relief without the sleepiness, when taken as directed. This trusted allergy medicine comes in full prescription strength Antihistamine: This histamine blocker temporarily relieves symptoms due to hay fever or other upper respiratory allergies: sneezing, runny nose, itching of the nose or throat and itchy, watery eyes Non-Drowsy: When taken as directed, this allergy medicine will help your runny nose and other common allergy symptoms without making you feel drowsy

Shop Now

Compare Buying Options

Last Updated: 2025-07-22 00:15:02

Search
Amazon Amazon

$3.6
walmart walmart

Product Specifications

Technical Details

Manufacturer -
Brand Equate
Item model number S21082E/61272
Color White
Weight -
Height -
Depth -

Additional Product Information

Product Id 270811
User Reviews and Ratings
4.8 (1803 ratings)
4.8 out of 5 stars
UPC 681131731713

Shopping Options

Compare Buying Options

# Shop & Price
1
Check on Amazon
Price:
Search Visit Amazon
2
Equate Allergy Relief Loratadine Tablets 10 mg, Antihistamine, 60 Count
Reviews: 1803
app.ratings: (1803)
Price:
$3.6 Visit walmart

Top User Reviews and Ratings (10 total reviews)

(5)
Reviewed in the USA on Aug 09, 2023

I am a firm believer in using generic medications when they are proven to be effective. Walmart's "Equate" brand of Loratadine is a very effective generic allergy relief medication. it is particularly good for relief of symptoms such as runny nose and eyes, itching eyes as well as allergy cough. And it does not cause drowsiness. I have been using it for years.

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on Aug 03, 2023

I appreciate this service. I live alone and had a total knee replacement recently; ordering online for pickup has been a real Godsend! In addition, all the young people who have brought my groceries to the car have been very kind and helpful. Thank you.

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on Jun 05, 2021

These are the only sinus pills that work for the whole family!! Helps keep allergy symptoms to a minimum!!!

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on May 25, 2021

I have been using these allergy tablets for a couple of years, and they are great do not make you sleepy

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on Apr 08, 2021

It works just as great as the Claritin does and it ain't as expensive to buy. I usually buy 3 boxes of the 60 pill kind at Walmart and it lasts my about 3 1/2 to 4 months. I prefer to paying a cheap amount for something that still does as good a job as expensive types do.

Anonymous • Review provider: walmart.com
Showing 1 to 5 of 10 reviews
1